Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 209-277
http://dx.doi.org/10.1155/S016117128100015X

An analytic solution of the non-linear equation 2λ(r)=f(λ) and its application to the ion-atmosphere theory of strong electrolytes

Department of Physics, Concordia University, Québec, Montreal H3G IM8, Canada

Received 11 November 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Bagchi, “An analytic solution of the non-linear equation and its application to the ion-atmosphere theory of strong electrolytes,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 209-277, 1981. https://doi.org/10.1155/S016117128100015X.